# SDR GTIA2024041738071

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 20,921 hours, 9,204 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: UNKNOWN
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR EVENT SHORT FINAL SMELLY SOCK SMELL UPON ENTERING CLOUUDS MOUISTURE CLEAR BY ITSELF UPON ENGINE SPOOL UP ALL CABIN REPORTED-PERFORMED TSM 05-50-00, FOUND CAUSE TO BE FROM APU. PERFORMED INSPECTION OF APU UPON ODOR IAW AMM 49-00-00. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE. MOC 114724
